# SDR CA071029010

- Difficulty date: October 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,703 hours, 22,012 cycles
- Engine: Ge CF343A1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Housing
- Part number: 63E951
- Condition: Damaged
- Location: Fuel Filter
- Component: Fuel Filter, Grimes
- Component part number: 7291460E701
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) JUST BEFORE PUSHBACK, THE RAMP CREW OBSERVED A FUEL LEAK COMING FROM THE APU AREA. CAPTAIN PERFORMED RAPID PASSENGER DEPLANEMENT WITH EMERGENCY CREWS ON STAND-BY.  MAINTENANCE FOUND THE FUEL LEAK COMING FROM THE NR 2 ENGINE- FUEL FILTER HOUSING, BY THE FUEL FILTER IMPENDING BYPASS PLUG. IN THIS AREA, THE FUEL FILTER HOUSING AND THE SQUARE PLUG WERE FOUND GROOVED AND THE SQUARE PLUG SEAL WAS FOUND DAMAGED AS WELL. MAINTENANCE REPLACED THE ALL FUEL FILTER ASSY. (TC NR 20071029010)
